Modified Iterative Solution of Nonlinear Uniformly Continuous Mappings Equation in Arbitrary Real Banach Space

Main Article Content

Eman M. Nemah

Abstract

 In this paper, we study the convergence theorems of the Modified Ishikawa iterative sequence with mixed errors for the uniformly continuous mappings and solving nonlinear uniformly continuous mappings equation in arbitrary real Banach space.

Article Details

How to Cite
NEMAH, Eman M.. Modified Iterative Solution of Nonlinear Uniformly Continuous Mappings Equation in Arbitrary Real Banach Space. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 26, n. 3, p. 379-386, apr. 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/448>. Date accessed: 25 sep. 2020.
Section
mathematics